| Model Number |
RBY4C0860-B |
| Medical Device Problem Codes |
Break (1069); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/30/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the renal artery using ruby coils.During the procedure, a ruby coil detached in the introducer sheath.It was reported the physician had felt resistance and when attempting to retract the ruby coil, the ruby coil detached.Therefore, the ruby coil was removed.The procedure was completed using a new penumbra coil.There was no report of an adverse effect to the patient.